Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 780765, 8 pages
http://dx.doi.org/10.1155/2012/780765
Research Article

Algebraic Integers as Chromatic and Domination Roots

1Department of Mathematics, Yazd University, Yazd 89195-741, Iran
2Department of Mathematics, Faculty of Science and Technology, University Malaysia Terengganu, 21030 Kuala Terengganu, Malaysia

Received 19 January 2012; Accepted 7 March 2012

Academic Editor: Xueliang Li

Copyright © 2012 Saeid Alikhani and Roslan Hasni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeid Alikhani and Roslan Hasni, “Algebraic Integers as Chromatic and Domination Roots,” International Journal of Combinatorics, vol. 2012, Article ID 780765, 8 pages, 2012. doi:10.1155/2012/780765